Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
GenTree, an integrated resource for analyzing the evolution and function of primate-specific coding genes 期刊论文
GENOME RESEARCH, 2019, 卷号: 29, 期号: 4, 页码: 682-696
Authors:  Shao, Yi;  Chen, Chunyan;  Shen, Hao;  He, Bin Z.;  Yu, Daqi;  Jiang, Shuai;  Zhao, Shilei;  Gao, Zhiqiang;  Zhu, Zhenglin;  Chen, Xi;  Fu, Yan;  Chen, Hua;  Gao, Ge;  Long, Manyuan;  Zhang, Yong E.
Favorite  |  View/Download:16/0  |  Submit date:2020/01/10
On inexact Newton methods based on doubling iteration scheme for non-symmetric algebraic Riccati equations 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2011, 卷号: 18, 期号: 3, 页码: 325-341
Authors:  Gao, Yong-Hua;  Bai, Zhong-Zhi
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
non-symmetric algebraic Riccati equation  M-matrix  Newton iteration method  doubling iteration scheme  inexact iteration  convergence  
Fast iterative schemes for nonsymmetric algebraic Riccati equations arising from transport theory 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2008, 卷号: 30, 期号: 2, 页码: 804-818
Authors:  Bai, Zhong-Zhi;  Gao, Yong-Hua;  Lu, Lin-Zhang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
nonsymmetric algebraic Riccati equation  fixed-point equations in vector form  splitting iteration method  monotone convergence  
Modified Bernoulli iteration methods for quadratic matrix equation 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2007, 卷号: 25, 期号: 5, 页码: 498-511
Authors:  Bai, Zhong-Zhi;  Gao, Yong-Hua
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
quadratic matrix equation  quadratic eigenvalue problem  solvent  Bernoulli's iteration  Newton's method  local convergence  
Iterative orthogonal direction methods for Hermitian minimum norm solutions of two consistent matrix equations 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2006, 卷号: 13, 期号: 10, 页码: 801-823
Authors:  Deng, Yuan-Bel;  Bai, Zhong-Zhi;  Gao, Yong-Hua
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
matrix equations  Hermitian matrix  generalized inverse  iterative method  
Newton's method for the quadratic matrix equation 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 182, 期号: 2, 页码: 1772-1779
Authors:  Gao, Yong-Hua
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
quadratic matrix equation  nonlinear matrix equation  iteration method  Newton's method  convergence theorem